MAUDE Adverse Event Report: INDIGO SYSTEM CAT 8 ASPIRATION CATHETER; DXE

INDIGO SYSTEM CAT 8 ASPIRATION CATHETER; DXE
Model Number CAT8TORQ85KIT-S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the superficial femoral artery (sfa) and popliteal artery using an indigo system aspiration catheter 8 (cat8) and a guidewire.During the procedure, the physician completed multiple passes in the target vessel using the cat8.While torquing the cat8, the physician fractured the cat8 near the hub, and the hub of the cat8 separated from the catheter.Therefore, the cat8 was removed.The procedure was completed using a new cat8.There was no report of an adverse effect to the patient.
 
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.

Brand Name
INDIGO SYSTEM CAT 8 ASPIRATION CATHETER
Common Device Name
DXE
MDR Report Key12741028
Report Number3005168196-2021-02477
Device Sequence Number4126781
Product Code DXE
UDI-Device Identifier00815948022294
UDI-Public00815948022294
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K160533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2021
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2024
Device Model NumberCAT8TORQ85KIT-S
Device Catalogue NumberCAT8TORQ85KIT
Device Lot NumberH11148
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date11/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Date Report Sent to FDA01/01/2005